Translator Disclaimer
2021 Value-distribution of quartic Hecke L-functions
Peng Gao, Liangyi Zhao
Mosc. J. Comb. Number Theory 10(3): 167-181 (2021). DOI: 10.2140/moscow.2021.10.167

Abstract

Set K=(i) and suppose that c[i] is a square-free algebraic integer with c1(mod16). Let L(s,χc) denote the Hecke L-function associated with the quartic residue character modulo c. For σ>12, we prove an asymptotic distribution function Fσ for the values of the logarithm of

Lcs=Ls,χcLs,χ¯c

as c varies. Moreover, the characteristic function of Fσ is expressed explicitly as a product over the prime ideals of [i].

Citation

Download Citation

Peng Gao. Liangyi Zhao. "Value-distribution of quartic Hecke L-functions." Mosc. J. Comb. Number Theory 10 (3) 167 - 181, 2021. https://doi.org/10.2140/moscow.2021.10.167

Information

Received: 26 August 2020; Revised: 23 May 2021; Accepted: 7 June 2021; Published: 2021
First available in Project Euclid: 15 November 2021

Digital Object Identifier: 10.2140/moscow.2021.10.167

Subjects:
Primary: 11M41 , 11R42

Keywords: logarithm of L-functions , quartic characters , value-distribution

Rights: Copyright © 2021 Mathematical Sciences Publishers

JOURNAL ARTICLE
15 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.10 • No. 3 • 2021
MSP
Back to Top